MAUDE Adverse Event Report: ORTHOPEDIATRICS CARRIAGE ASSEMBLY, MONORAIL

ORTHOPEDIATRICS CARRIAGE ASSEMBLY, MONORAIL
Model Number 810-12F
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
Dr.(b)(6) noted that carriages had sliding problems.This caused a delay greater than 30 minutes.

Brand Name
CARRIAGE ASSEMBLY, MONORAIL
Common Device Name
CARRIAGE ASSEMBLY, MONORAIL
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key23490830
Report Number3006460162-2025-00069
Device Sequence Number20007345
Product Code KTT
UDI-Device Identifier00840194411189
UDI-Public00840194411189
Combination Product (Y/N)N
Initial Reporter CountryCI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number810-12F
Device Lot Number236154-C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age9 YR
Patient SexMale
Patient Weight31 KG